RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 118, Number 1, Pages 17–19 (Mi dan22637)  

This article is cited in 15 scientific papers (total in 16 papers)

MATHEMATICS

Some properties of Chebyshev sets

N. V. Efimov, S. B. Stechkin

Lomonosov Moscow State University

Full text: PDF file (423 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 07.05.1957

Citation: N. V. Efimov, S. B. Stechkin, “Some properties of Chebyshev sets”, Dokl. Akad. Nauk SSSR, 118:1 (1958), 17–19

Citation in format AMSBIB
\Bibitem{EfiSte58}
\by N.~V.~Efimov, S.~B.~Stechkin
\paper Some properties of Chebyshev sets
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 118
\issue 1
\pages 17--19
\mathnet{http://mi.mathnet.ru/dan22637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0095445}
\zmath{https://zbmath.org/?q=an:0081.16402}


Linking options:
  • http://mi.mathnet.ru/eng/dan22637
  • http://mi.mathnet.ru/eng/dan/v118/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Oshman, “On the continuity of metric projection in Banach space”, Math. USSR-Sb., 9:2 (1969), 171–182  mathnet  crossref  zmath
    2. L. P. Vlasov, “Approximative properties of sets in normed linear spaces”, Russian Math. Surveys, 28:6 (1973), 1–66  mathnet  crossref  mathscinet  zmath
    3. D. G. Kamuntavichius, “Existence of untrivial compact Tchebycheff sets in the spaces $L_\varphi$”, Math. USSR-Sb., 69:2 (1991), 431–444  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. A. R. Alimov, “Convexity of Chebyshev Sets Contained in a Subspace”, Math. Notes, 78:1 (2005), 3–13  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. M. V. Balashov, G. E. Ivanov, “Weakly convex and proximally smooth sets in Banach spaces”, Izv. Math., 73:3 (2009), 455–499  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. G. E. Ivanov, “Farthest Points and Strong Convexity of Sets”, Math. Notes, 87:3 (2010), 355–366  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. P. A. Borodin, “On the convexity of $N$-Chebyshev sets”, Izv. Math., 75:5 (2011), 889–914  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. P. A. Borodin, “$2$-Chebyshev Subspaces in the Spaces $L_1$ and $C$”, Math. Notes, 91:6 (2012), 770–781  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. P. A. Borodin, “Examples of Sets with Given Approximation Properties in $WCG$-Space”, Math. Notes, 94:5 (2013), 605–608  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. A. A. Flerov, “Sets with not more than two-valued metric projection on planes”, Moscow University Mathematics Bulletin, 68:6 (2013), 275–280  mathnet  crossref  mathscinet
    12. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    13. A. R. Alimov, “Vypuklost ogranichennykh chebyshevskikh mnozhestv v konechnomernykh prostranstvakh s nesimmetrichnoi normoi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(2) (2014), 489–497  mathnet  crossref  elib
    14. A. A. Flerov, “Locally Chebyshev Sets on the Plane”, Math. Notes, 97:1 (2015), 136–142  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. A. A. Flerov, “Sets with at Most Two-Valued Metric Projection on a Normed Plane”, Math. Notes, 101:2 (2017), 352–364  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:126
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020